Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Sévérité de colite ulcéreuse

    Bonjour,
    Est-ce qu’il serait possible d’ajouter la classification de sévérité de colite ulcéreuse comme équation?
    Il s’agit de l’index de Truelove and Witts’.

    Merci!

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  2. Criterios de Berlín

    Ayuda para sarscov2

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. Air

    Predictor de apendicitis agudas

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  4. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  5. MESS

    Escala para evaluación en el salvamento de extremidades con trauma severo

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. suggestion

    Adding MUST score for malnutrition

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  7. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  10. Sugerir escala wsessss

    Sugiero la escala wsessss para mortalidad de peritonitis secundaria

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. PRECISE-DAPT

    Valoración de escala de riesgo de sangrado

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  12. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  13. TVT Score

    specific predictive model of in-hospital mortality for patients undergoing transcatheter aortic valve implantation (TAVI)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  14. EHRS

    Stadium Schwere der Symptome Alltagskompetenz
    EHRA I Keine Beschwerden Normale tägliche Aktivität ist nicht eingeschränkt
    EHRA II Milde Beschwerden
    EHRA III Schwere Beschwerden Normale tägliche Aktivität ist eingeschränkt
    EHRA IV Massive Beschwerden Normale tägliche Aktivität ist unmöglich

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  15. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  16. Auroc

    Pulse pressure variation PPV

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  17. H2FPEF

    H2FPEF Score for Heart Failure with Preserved Ejection Fraction
    Estimates probability of underlying heart failure in patients with preserved ejection fraction on echo.

    https://www.mdcalc.com/h2fpef-score-heart-failure-preserved-ejection-fraction

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Grades de PF périphérique

    Deux échelles :
    Échelle de House et Brackmann
    Classification de Portmann

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  19. McMahon Score for Rhabdomyolysis

    https://tsaco.bmj.com/content/7/1/e000836

    Kodadek L, Carmichael II SP, Seshadri A, et al Rhabdomyolysis: an American Association for the Surgery of Trauma Critical Care Committee Clinical Consensus Document Trauma Surgery & Acute Care Open 2022;7:e000836. doi: 10.1136/tsaco-2021-000836

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  20. Mejoran acore

    Escala para clasificar riesgo de falla renal aguda inducida por medio de contraste

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories